# SDR P5CA9700120

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 I/B FAN COWL LWR T/E CORNER IS BENT, CRACKED AND SEPARATING.  BLENDED OUT CORNER PER SRM 51-10-01.  REMOVED OUT CRACKS PER SRM 51-10-01 AND REINFORCED LAMINATED AS PER SRM 51-40-01.
